# SDR RU3A20140207004

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 13,685 hours, 7,390 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG FAILED TO FULLY RETRACT.  LG CB POPPED RED LIGHT IN GEAR HANDLE REMAINED ON. MANUALLY EXTENDED GEAR.
